# SDR CA041109001

- Difficulty date: October 21, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Engine: Lyc O540E4C5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK FOUND DURING 100 HR INSPECTION.  ENGINE REMOVED AND SENT TO AEROTER ENGINES IN HALIFAX.  ENGINE SHOP CONFIRMED CRACK BETWEEN NR 2 AND NR 4 CYLINDER ON BOTTOM SIDE.  IT ALSO HAD EXCESSIVE FRETTING ON THE CENTER MAINS.
